# SDR AALA200800355

- Difficulty date: February 19, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 53,390 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1722331
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT ROWS 26 AND AFT INOPERATIVE.  REPLACED SOCKETS AT SEAT ROW 29 FOR EMERGENCY LIGHTS AT SEAT ROWS 26 AND AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
